# SDR 08FDEA03475

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Slat
- Component: Slat
- Component part number: A57864057204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 2 LT WAS DAMAGED AT RIB 12-14  REPAIR PERFORMED IAW SRM 57-43-11 PARA 4A.
